# SDR P5CA9800422

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Condition: Cracked
- Location: Nr 4 Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NOSE COWL ANTI-ICE DUCT SUPPORT CRACKED AT STA 180.  WELDING CARRIED OUT PER BAC 5975.
